# SDR ASAA2014020606796

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,844 hours, 7,365 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE, FWD WINDOW, OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND LT FWD WINDOW HEAT CIRCUIT BREAKER TRIPPED.  INSPECTED CIRCUIT BREAKER & ASSOCIATED WIRING.  FOUND NO DEFECTS.  RESET CIRCUIT BREAKER.  ACCOMPLISHED OPS CHECK OF WINDOW HEAT. OPS CHECKED GOOD WITH NO OVERHEAT LIGHT IAW AMM 20-60-01 & 30-41-00. NO HISTORY.
